Robust H-infinity filtering for 2-D systems with intermittent measurements

Liu, Xiuming, Gao, Huijun and Shi, Peng (2009) Robust H-infinity filtering for 2-D systems with intermittent measurements. Circuits Systems and Signal Processing, 28 (2). pp. 283-303. ISSN 0278-081X


This paper is concerned with the problem of robust H∞ filtering for uncertain two-dimensional (2-D) systems with intermittent measurements. The parameter uncertainty is assumed to be of polytopic type, and the measurements transmission is assumed to be imperfect, which is modeled by a stochastic variable satisfying the Bernoulli random binary distribution. Our attention is focused on the design of an H∞ filter such that the filtering error system is stochastically stable and preserves a guaranteed H∞ performance. This problem is solved in the parameter-dependent framework, which is much less conservative than the quadratic approach. By introducing some slack matrix variables, the coupling between the positive definite matrices and the system matrices is eliminated, which greatly facilitates the filter design procedure. The corresponding results are established in terms of linear matrix inequalities, which can be easily tested by using standard numerical software. An example is provided to show the effectiveness of the proposed approach

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1007/s00034-008-9081-4
Official URL
Subjects Historical > SEO Classification > 970109 Expanding Knowledge in Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID19355, 2-D system , H-infinity filtering, intermittent measurements, linear matrix inequality - robust filtering
Citations in Scopus 33 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login